# SDR UALA2010031500866

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 82,025 hours, 10,086 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5 INCH CRACK ON L/E COMPOSITE PANEL, O/B OF NR 2.  ENGINE ABOUT 3 FT BACK OF LEADING EDGE.  STARTED PREP FOR COMPOSITE REPAIR STARTED BLENDING AREA.
